# SDR A6WA201140445

- Difficulty date: June 1, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,317 hours, 16,621 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD (CARGO SIDE) HAS CHAFE DAMAGE FROM SCREW, BLENDED OUT CHAFE DAMAGE IAW SRM 51-12-00 & REO 601R-53-61-2155.
